# SDR 2007FA0000646

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N2277T
- Make and model: Cessna 172S
- Aircraft serial: 172S9958
- Aircraft time: 735 hours
- Engine: Lyc IO360L2A
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 05232182
- Condition: Bent
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON PUSHROD WAS FOUND BENT DURING PREFLIGHT.  REMOVED PUSHROD AND WENT TO INSTALL NEW ROD AND FOUND THAT ALL FOUR RODS IN STOCK HAD BAD THREADS- PD WAS OVERSIZED.
